# SDR RAIA950231

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake System
- Part number: ACM26810
- Condition: Req'D Service
- Location: Cockpit
- Part time: 8,791 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7437 - LEFT BRAKE VERY WEAK, PEDAL GOES FURTHER THAN RT BEFORE BRAKE REACHES EFFECTIVENESS.  MAINTENANCE SERVICED LEFT BRAKE MASTER CYLINDER (P/N ACM26810).  TAXI CHECK OK.  LEAK CHECK OK.  (Z)
